# SDR SIMA200219129

- Difficulty date: July 5, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - CARGO AREA SEAT TRACK AT BL 0 HAS AREAS MEASURED BELOW LIMITS.  SEAT TRACK ACCEPTED AS IS IAW SAAB 340 STATEMENT 340SDS004141, PARA 6.  (M)
